# SDR UALA2011020800680

- Difficulty date: February 6, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N558UA
- Make and model: Boeing 757222
- Aircraft serial: 26654
- Aircraft time: 61,211 hours, 22,602 cycles
- Engine: Pwa PW2040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTS DENT AFT AND BELOW DOOR 4LT MAJOR REPAIR ACCOMPLISHED: INSPECTED AREA IAW SRM AND FOUND TO BE OUT OF LIMITS.  DENT MEASURES 1-32 " IN DEPTH, 3 QTR " TALL AND 1 1-2 " WIDE, DENT MEASURES 18 3-4 " FROM STA 1720 (PRESSURE BULKHEAD) AND 11 1-2 " FROM THE FLOOR LINE AND 1-4 " FROM THE NEXT RIVET, INSPECTED THE AFFECTED AREA FROM THE INSIDE, NO DAMAGE FOUND. IN REF TO EVA 73071.  MF5133 CREATED TO MONITOR.  REF TO EVA AND SRM EXTERNAL DOUBLER REPAIR EST 2-3 SHIFT SLOT. LM INFO: *20HR SLOT RQSTD*. ARC: FOUND DENT TO BE OUT OF LIMITS. CUT OUT DAMAGE AND INSTALLED REPAIR DOUBLER IAW SRM.
